# SDR WX0A2018062073339

- Difficulty date: June 18, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N334NV
- Make and model: Airbus A319-111
- Aircraft serial: 2831
- Aircraft time: 38,175 hours, 31,581 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Display
- Part number: 4077880962
- Part serial: 31597549
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNT ELECTRICAL SMELL ON DESCENT, NOTICED NR 2 MCDU SCREEN BLANK THEN IT CAME ON. SMELL WAS AROUND THE NR 2 MCDU.  R&R NR 2 MCDU.
